# SDR AALA20170404004

- Difficulty date: April 3, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,909 hours, 20,912 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CENTER WING REAR SPAR RIGHT VERTICAL PRESSURE DECK WEB HAS A TEMPORARY REPAIR AT FUSELAGE STATION 663. ACCOMPLISHED PERMANENT REPAIR IAW SRM 57-10-10-2R-3 AND EA. 268613.
